Journal of Cryptologic Research
 
引用检索 快速检索 DOI 高级检索
密码学报  2017, Vol. 4 Issue (6): 596-610    DOI: 10.13868/j.cnki.jcr.000210
  专栏论文 本期目录 | 过刊浏览 | 高级检索 |
(全)同态加密在基于密文计算模型中的应用
蒋林智1,4, 许春香1, 王晓芳2, 陈克非3,5, 王保仓2
1. 电子科技大学 计算机科学与工程学院, 成都 611731
2. 西安电子科技大学 通信工程学院, 西安 710071
3. 杭州师范大学 数学系, 杭州 310036
4. 皖西学院 电子与信息工程学院, 六安 237012
5. 卫士通摩石实验室, 北京 100070
Application of (Fully) Homomorphic Encryption for Encrypted Computing Models
JIANG Lin-Zhi1,4, XU Chun-Xiang1, WANG Xiao-Fang2, CHEN Ke-Fei3, WANG Bao-Cang2
1. School of Computer Science and Engineering, University of Electronic Science and Technology of China, Chengdu 611731, China
2. School of Telecommunications Engineering, Xidian University, Xi’an 710071, China
3. Faculty of Mathematics, Hangzhou Normal University, Hangzhou 310036, China
4. School of Electronics and Information Engineering, West Anhui University, Lu’an 237012, China
5. Westone Cryptologic Research Center, Beijing 100070, China
    PDF Preview
    
版权所有 © 密码学报
技术支持: 北京玛格泰克科技发展有限公司